# SDR DALA1151543116

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PNL 540JB CUTOUT HAS 9 EA HOLES HAVE DAMAGE AS MARKED.  REAMED 9EA FASTENER HOLES PER A319 SRM 51-44-11.  HFEC AND ROTO PROBE HOLES PER NTM 51-10-08 PT.6 & 51-10-01  FIG.6, NO CRACK INDICATION NOTED, COLD WORKED HOLES PER A319SRM 51-21-11 FIG 202 AND SRM 51-48-00.  INST REPAIR PARTS PERA319 SRM 57-21-11.  COMP PERM REPAIR PER ER/A 494440-14 SECT I.  INSP TO BE ACCOMP BEFORE 13,800FC PER SECTION II AND REPETITIVE INSP EVERY 4,500FC PER SECTION III OF ER/A 494440-14.
